I am recently recovering from B-cell high grade lymphoma. I had six rounds of chemotherapy and 1 month radiation. All treatments ended in Dec. I am now back to work and tumor free however I have incredible pain from my hips down. The symptoms do not suggest neuropathy. My legs hurt and ache all the time. The pain travels at times as well to different parts of my hips, thighs, calves, ankles and feet. If I sit too long I get incredibly stiff. Nothing seems to take this pain away. Dr. says he has never heard this complaint before. HELP!! I was wondering if anyone else has had this problem? What they may have done about it? How long did it last?
I obviously do not have it nearly as badly as you do but I do get very achy legs from time to time and sometimes in my arms. I have mentioned it to my oncologist who does not seem concerned so I took it as a normal reaction to chemotherapy and/or rituxan. When my legs ache, they also feel weak, almost as if they will not hold me up, but I ignore that as I know they will!!
To be honest, I think I thought " Ok , I'll do the chemo and then everything will be back to normal until it comes back" (Mine is follicular indolent lymphoma so it will come back) What I now realize that things probably will not be normal! Even if I do not have serious problems, there may well be symptoms that continue to cause me discomfort and anxiety. This is the new norm!! Difficult when you have been healthy all your life and suddenly you are not anymore! This is something all of us may have to come to terms with.
I was prescribed with allopurinol to prevent me getting gout cause apparently that can be a side effect from the chemo, i've forgotten to take it a couple of times and when i do my legs get really achey like i've been on my feet for 12hours or something.
hey, still have lots of leg pain and its started hurting my hips too. I cant tell if it's my bones or my muscles but massaging them helps so i think its my muscles. i reluctantly took paracetamol for the pain today and it's helped loads. i know that seems really obvious to do that but i think my brain is telling me not to swallow anymore pills!